# SDR AALA20110418TUL06

- Difficulty date: April 18, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N9629H
- Make and model: Doug DC-9-83
- Aircraft serial: 53599
- Aircraft time: 36,304 hours, 16,925 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 SEAT TRACK GOUGED STATIONS 427 TO 430.  PERFORMED PLUG REPAIR ON NUMBER 2 SEAT TRACK AT STATIONS 427 TO 430 AS PER SRM 53-0-05 FIGURE 4A.
